# SDR 03FDEA00337

- Difficulty date: March 19, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48312
- Aircraft time: 38,953 hours, 11,414 cycles
- Engine: Ge CF650*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Part number: SYLZ517671
- Part serial: 372Y
- Condition: Inoperative
- Location: Rt Windshield
- Part time: 13,793 hours, 3,104 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT WINDSHIELD ANTI/ICE INOPERATIVE LIGHT ILLUMINATED SHORTLY AFTER TAKE OFF.    REMOVED AND REPLACED RIGHT WINDSHIELD IAW M.M. 56-11-00-2. REMOVED AND REPLACED WINDSHIELD ANTI/ICE CONTROLLER IAW MM 30-41-01-2.  GROUND OPS CHECK NORMAL.
